| Model Number |
CDS0801-XTW |
| Medical Device Problem Code |
Difficult to Open or Close (2921)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/03/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported on (b)(6) 2026 that the patient presented with grade 4+ functional mitral regurgitation (mr) for a mitraclip procedure.During the procedure, after the grasping the leaflets the mitraclip xtw was unable to open.Troubleshooting was performed and was unsuccessful.As a result, the clip was implanted in it's existing position.Additional mitraclip was implanted to treat the residual jet.The mr was reduced to grade 1-2 post procedure.There was no clinically significant delay or adverse patient effects reported.
Additional Manufacturer Narrative
The device was not returned for analysis.A review of the lot history record revealed no manufacturing nonconformities issued to the reported lot that would have contributed to this event.Additionally, a review of the complaint history identified no similar complaints reported from this lot.The investigation was unable to determine a cause for the reported inability to open the clip.There is no indication of a product issue with respect to manufacture, design, or labeling.